MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.24.13.1221.38087

Медицинская библиотека · Pharmacotherapy · 2004

Acute pulmonary edema caused by quinine.

Everts Richard J, Hayhurst Michael D, Nona Basim P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 57-year-old man who had been intermittently taking one 300-mg tablet of quinine sulfate orally for leg cramps experienced transient acute pulmonary edema and hypotension 30-40 minutes after ingestion on two consecutive occasions. He was not taking any concomitant drugs, and there was no alternative explanation for either event. Serial troponin T tests and electrocardiograms, obtained on admission to the hospital, followed by an outpatient echocardiogram and a coronary angiogram, were essentially normal. We compared this case with one previously published and nine previously unpublished reports of quinine-associated pulmonary edema and conclude that some cases of pulmonary edema or adult respiratory distress syndrome in patients with malaria may be caused by an adverse reaction to quinine. Although infrequent, clinicians should be aware of this potentially serious and costly adverse reaction.

Для цитирования: Everts Richard J, Hayhurst Michael D, Nona Basim P. Acute pulmonary edema caused by quinine.. Pharmacotherapy. 2004. DOI: 10.1592/phco.24.13.1221.38087.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.